# SDR ASAA2024012948783

- Difficulty date: January 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005200
- Part serial: TB14948
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED FROM CUSTOMER CARD # G1871683 LESSOR 731, DB#10 ; LEFT WING INBOARD FLAP LOWER SKIN, OB CLUSTER OF DENTS REQUIRES REPAIR GROUNDED - YES. REPAIRED LEFT WING  INBOARD FLAP LOWER SKIN OUTBOARD CLUSTER OF DENTS LOCATED 84" FROM INBOARD TO OUTBOARD AND STOPS AT 99". SIZE OF REPAIR IS 15" X 12.7 LOCATED IN ZONE 2. S/N TB14948 PART NUMBER D5757065005200 IAW A320 SRM 57-52-001/201 SRM 57-52-00-300-095, ASA EA NUMBER CMPT-57EA-02078-PRELIMINARY. A/C INFO: N847VA S/N:04948 FH:35266:10 FC:11749 WV:015. PERFORMED PERMANENT REPAIR
